# SDR CALA2010061000261

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 146N103621
- Condition: Corroded
- Location: Bs 1480 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT-BELT FRAME EXFOLIATED ABOVE S 29L AT STA 1480.  REPAIRED BS 1480 LOWER FRAME FAIL SAFE CORD REF ECRA 5311-01492.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5311-01492, PART 1.  ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM 06/07/2010.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR. 1) INIT:  AFTER 22 BUT BEFORE 23 MONTHS & AMP; 2) T/A: W/I 24 MONTHS FROM 07 JUN 2010.
